Jump to content
Important Survey - Please Participate ×

depakote help please!


[do...]

Recommended Posts

I have been off of klonopin for 18 months now and have been off of antidepressant for 2 months.  I actually went off of antidepressant last summer and have tried to reinstate a couple of times and a couple of different antidepressants since last summer but they make me agitated so I have been with out an antidepressant for 2 months.  I can't handle the anxiety, depression, mood swings ,etc. that I am having.  My doctor wants me to go back on klonopin.  I have been in the hospital twice this year trying to get straightened out and am afraid I am headed back there if things don't improve quickly.  My doctor is thinking of putting me on either lithium or depakote.  Will either of the help with agitation and anxiety?
Link to comment
Share on other sites

I was put on Depakote during a hospital detox.  It probably did help but it's a very bad drug. I would not take it again. Half of my hair fell out in a week. I was only on it for about two weeks. The doctor told me it can put ammonia in your brain and kill you. I asked if he had ever seen that and he said no. It has lots of side effects.

 

Jenny

Link to comment
Share on other sites

I gained 40lbs in 3 months of being on depakote, it made me really stupid as well.. Glad I didn't stay on it long..

 

Why don't you get into rigorous physical exercise?  I bet if you really got into it, your anxiety and other issues would fall away.  This is what the doctors don't tell us!!!

Link to comment
Share on other sites

×
×
  • Create New...